MAUDE Adverse Event Report: ST PAUL DELTEC TITANIUM PORT-A-CATH; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAV

ST PAUL DELTEC TITANIUM PORT-A-CATH; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAV
Model Number 21-4455-24
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event, d4: expiration date, lot number and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that a port-a-cath device was in use for one year when it separated from or broken apart from the port and became free floating inside patient.Device was surgically removed.No adverse effects reported.
 
Additional Manufacturer Narrative
Other, other text: additional information is provided in h.2., and h.6.No physical sample was returned for evaluation.Two (2) photos were provided by the customer which were used to conduct the device analysis.The photo evaluation confirms that the port of product shows a damaged/broken catheter.This defect may have been due to mishandling of the product.The root cause cannot be determined since no product was returned.No lot number was provided; therefore, a history record review could not be conducted.For all enquiries or follow-up questions related to the record, do not use regulatory.(b)(4) located in sections g.1., please direct those to the following: (b)(4).

Brand Name
DELTEC TITANIUM PORT-A-CATH
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAV
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16919162
Report Number3012307300-2023-05650
Device Sequence Number12492933
Product Code LJT
UDI-Device Identifier10610586032707
UDI-Public10610586032707
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number21-4455-24
Device Catalogue Number21-4455-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown